# SDR SIMA200307913

- Difficulty date: February 27, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION GALLEY CENTER BEAM RAMP CORRODED.  REMOVED AND INSTALLED SERVICEABLE GALLEY CENTER BEAM RAMP SUPPORT IAW EMB 145 SRM 51-40-02.  (M)
